MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE STEREOTACTIC PROBE; BIOPSY DEVICE

DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE STEREOTACTIC PROBE; BIOPSY DEVICE
Model Number MST0809
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mst1009 probes are sterile, single use devices, indicated to obtain tissue samples from the breast or axillary lymph nodes for diagnostic analysis of breast abnormalities.The device was not returned to devicor medical products, inc.For evaluation.Therefore we are unable to determine a root cause for the reported incident.If the tissue is found within the canister rather than in the sample management system, a misdiagnosis is possible due to lost tissue.Following consultation with our medical director, due to the potential to cause or contribute to death or serious injury as a result of potential missed or lost tissue samples, pursuant to 21 cfr §803, this failure mode was determined to be a reportable malfunction.
 
Event or Problem Description
Devicor medical products, inc.Received a report from a user facility stating, the probe took three attempts to latch to the holster.Latched after turning the thumb wheel and holding it down.During the procedure it did not collect tissue in the chamber but ended up putting the tissue into the canister.This has been documented in our system as record #: (b)(4).

Brand Name
MAMMOTOME REVOLVE STEREOTACTIC PROBE
Common Device Name
BIOPSY DEVICE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e. business way
fifth floor
cincinnati OH 45241
MDR Report Key8752367
Report Number3008492462-2019-00030
Device Sequence Number11189623
Product Code KNW
UDI-Device Identifier00841911100713
UDI-Public(01)00841911100713(17)220411(10)F11915404D
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2022
Device Model NumberMST0809
Device Catalogue NumberMST0809
Device Lot NumberF11915404D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2019
Initial Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1